# SDR USAA2010051090936

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 69,132 hours, 47,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35794
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LAP INSPECTION - MAJOR REPAIR - 4643118 - AFT FUSELAGE AT BS727C,  S25R HAS 3 INCH CRACK AT LAP SEAM VERIFIED BY HFEC INSPECTION.  ENDS OF CRACK MARKED.  REPAIRED FUSELAGE SKIN AT BS 727C, S25R IAW B737 SRM 53-00-01 REPAIR 31.
